# SDR AALA202404253370

- Difficulty date: April 1, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Frm S68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORT LOCATED AT -Y1162.5 BETWEEN FR 68 AND FR 69 IN AFT GALLEY AREA. REPLACED FLOOR SUPPORT PER SRM 51-42-11-801.
